Ecological paradoxes

J.KIKKAWA J.KIKKAWAJIROJ.KIKKAWA J.KIKKAWAJIRO (1977) Ecological paradoxes. Australian Journal of Ecology, 2 2: 121-136. doi:10.1111/j.1442-9993.1977.tb01132.x

Title Ecological paradoxes
Journal name Australian Journal of Ecology   Check publisher's open access policy
ISSN 1442-9993
Publication date 1977-01-01
Sub-type Article (original research)
DOI 10.1111/j.1442-9993.1977.tb01132.x
Open Access Status
Volume 2
Issue 2
Start page 121
End page 136
Total pages 16
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 13 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Jul 2017, 00:05:23 EST by Web Cron